| Model Number |
60005 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was implanted with a light adjustable lens (lal, sn (b)(6), +21.0d) on (b)(6) 2024.The patient did not return for light adjustments and lock in treatments; the patient also reported that they did not wear the uv protective eyewear they were provided during the postoperative period.On (b)(6) 2025, approximately 10 months after implant surgery, the lal was explanted due to the patient's dissatisfaction with the quality of vision.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.Results pending additional analysis.